On a cohomology of digraphs and Hochschild cohomology

Alexander Grigoryan Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43644

Journal of Homotopy and Related Structures, 11, (2), 209-230, 2016.6
We use a differential form cohomology theory on transitive digraphs to give a new proof of a theorem of Gerstenhaber and Schack about isomorphism between simplicial cohomology and Hochschild cohomology of a certain algebra associated with the simplicial complex.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:47:04 uploaded by yaust ] [ 292 downloads ] [ 0 comments ]
@inproceedings{alexander2016on,
  title={On a cohomology of digraphs and Hochschild cohomology},
  author={Alexander Grigoryan, Yuri Muranov, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204704458547208},
  booktitle={Journal of Homotopy and Related Structures},
  volume={11},
  number={2},
  pages={209-230},
  year={2016},
}
Alexander Grigoryan, Yuri Muranov, and Shing-Tung Yau. On a cohomology of digraphs and Hochschild cohomology. 2016. Vol. 11. In Journal of Homotopy and Related Structures. pp.209-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204704458547208.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved